# SDR DALA14032765807

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 41,389 hours, 13,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZONE FINAL FOUND OUTWARD DENT IN SKIN WITH A CRACK AT BS 1275 STRINGER 25L.  TRIMMED-OUT DENT AND INSTALLED PERMANENT REPAIR IAW SRM 53-00-01.
